# SDR GLBA2017012500630

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 39,846 hours, 49,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT, PILOT REPORTED THAT THE A/S DOOR CABLE BROKE. ** SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR AND RETENTION OF THE PAPERWORK. **
